# SDR ASAA2025111063020

- Difficulty date: November 10, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 42,201 hours, 13,261 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A13224
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT A/C BAY AFT BULKHEAD UPPER WEB HAS CRACKED - BS 663, RBL 6.15. GROUNDED - YES.  REMOVED & RE-INSTALLED HYD SYS A & B EMDP'S TO FOM IAW AMM 29-11-21. OPS & LEAK CHKD GOOD. REMOVED & RE-INSTALLED RT ECS STBY TEMP CONTROL VALVE DUCTS IAW AMM 21-51-11, & SRM 51-40-02.  LEAK CHKD GOOD. REMOVED & RE-INSTALLED CONDITIONED AIR CHK VALVE SENSE LINE, BLEED AIR CROSSOVER DUCT, NGS SOV & NGS OZONE CONVERTER IAW AMM 21-51-07, AMM 36-13-01, AMM 47-32-01, & AMM 47-32-02. OPS & LEAK CHKD GOOD. REPLACED UPPER WEB ANGLE IAW SRM 57-10-10-2R-5, REPAIR 5. THIS IS A CATEGORY A REPAIR.
